Found: 13 resources


Narrow your search

Resource type

article (13)


Language

English (12)


Year
From To Submit

2020 (2)

2018 (3)

2017 (1)

2016 (1)

2015 (2)

More...
Listing 1 - 10 of 13
<<
Page
of 2
Sort by

Generalization of Mathematical Model for Equilibrium Enzyme Reaction

Journal of College of Education, 2005, Volume , Issue 5, Pages 61-68
 

Simulation for Aircraft Path Optimization using Singular Perturb utio n Method

Journal of College of Education, 2005, Volume , Issue 3, Pages 15-24
 

REGULAR PROPERTIES OF SEMIGROUP RINGS

Al-Qadisiyah Journal of pure science, 2010, Volume 15, Issue 4, Pages 121-134
 

Design and Analysis of Novel Six-Dimensional Hyper Chaotic System

Al-Mustansiriyah Journal of Science, 2020, Volume 31, Issue 4, Pages 62-71

Sensitivity of Initial Conditions and Parameters in A new Four-dimension Hyper Chaotic system

Iraqi Journal of Information Technology, 2018, Volume 8, Issue 4 اللغة الانكليزية, Pages 157-163

Design and Analysis of a New Three-dimensional Hyper Chaotic System

Iraqi Journal of Information Technology, 2018, Volume 9, Issue 1 اللغة الانكليزية, Pages 82-96

Listing 1 - 10 of 13
<<
Page
of 2
Sort by